# SDR SWIA202506270026

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 41,146 hours, 27,438 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING SMELL ON THE LEFT SIDE OF FLIGHT DECK AT CRUISE, CALLED THE FAÂ€™S TO WALK THE CABIN THEY NOTICED THE SAME SMELL LEFT SIDE OVER EMERGENCY EXIT ROW, THERE WAS NO OBSERVED SMOKE JUST AN ODER/SMELL.  THE ODER/SMELL EVENTUALLY DISSIPATED.  (FLIGHT 4810 - FILED CLOSED)UPON ARRIVAL, FOUND NO NOTICEABLE SMELL OR BURNING ODOR.  PERFORMED ENGINE RUNS IN REFERENCE TO AMM 71-00-00.  NO OBSERVABLE ODOR OR BURNING SMELL NOTICED.  TROUBLESHOT ODOR OR BURNING SMELL IN REFERENCE TO FIM 21-22-00.  NO NOTICEABLE SMELL OR ODOR WAS IDENTIFIED.  OK FOR RETURN TO SERVICE.
